Benadryl is an antihistamine medication. It will not directly interact with Wellbutrin. However, Benadryl should not be taken nightly because it has long term effects on sleep architecture, meaning that it will disturb deep sleep. This could adversely affect your depression
, if these are the reasons that you are taking Wellbutrin.
I would highly suggest getting to the bottom of your sinus congestion. This is a problem that is highly solvable with the proper medical oversight and management. Many cases of sinus congestion and nasal allergies are caused by inflammation from particles in the air, such as smoke, dust, mites, and mold.
Nasal irrigation with saline solution, using a Nettipot or similar system, can be highly effective. Similarly, there are nonsedating antihistamine medications like loratidine or cetirizine that do not have the same side effects as Benadryl. Finally, nasal steroid sprays can be very effective in keeping symptoms under control.
I suggest that you talk to your primary care doctor
as soon as possible. They can take a look at your nose and throat and confirm that what is going on is related to your sinuses. If so, they can recommend which are the most appropriate medications for you.